# SDR AALA20140804013

- Difficulty date: August 3, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 42,314 hours, 17,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN FROM STATIONS 380 TO 400 BETWEEN STRINGERS 19 & 20 RT.  REMOVED DAMAGE & INSTALLED DOUBLER IAW SRM 53-00-01-2R.
